Search Results

There are 12518 results for: content related to: Conservation of circulation in SPH for 2D free-surface flows

  1. Stability and consistency of nonhydrostatic free-surface models using the semi-implicit θ-method

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 5, 20 June 2013, Pages: 550–582, Sean Vitousek and Oliver B. Fringer

    Article first published online : 21 NOV 2012, DOI: 10.1002/fld.3755

  2. A semi-implicit scheme for 3D free surface flows with high-order velocity reconstruction on unstructured Voronoi meshes

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 6, 30 June 2013, Pages: 607–631, W. Boscheri, M. Dumbser and M. Righetti

    Article first published online : 16 NOV 2012, DOI: 10.1002/fld.3753

  3. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Article first published online : 10 JUN 2013, DOI: 10.1002/fld.3818

  4. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Article first published online : 17 APR 2012, DOI: 10.1002/fld.3674

  5. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Article first published online : 13 DEC 2013, DOI: 10.1002/fld.3864

  6. Wet/dry areas method for interfacial (free surface) flow

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 3, 30 January 2013, Pages: 316–338, Xianyun Wen

    Article first published online : 20 MAR 2012, DOI: 10.1002/fld.3661

  7. A Roe scheme for a compressible six-equation two-fluid model

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 4, 10 June 2013, Pages: 478–504, Alexandre Morin, Tore Flåtten and Svend Tollak Munkejord

    Article first published online : 13 NOV 2012, DOI: 10.1002/fld.3752

  8. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Article first published online : 9 JAN 2012, DOI: 10.1002/fld.3639

  9. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3920

  10. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Article first published online : 19 MAR 2014, DOI: 10.1002/fld.3902

  11. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Article first published online : 5 MAY 2014, DOI: 10.1002/fld.3913

  12. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Article first published online : 24 NOV 2011, DOI: 10.1002/fld.2730

  13. An upwinded state approximate Riemann solver

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 578–602, B. Srinivasan, A. Jameson and S. Krishnamoorthy

    Article first published online : 10 OCT 2011, DOI: 10.1002/fld.2701

  14. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Article first published online : 14 NOV 2013, DOI: 10.1002/fld.3850

  15. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Article first published online : 14 NOV 2011, DOI: 10.1002/fld.2712

  16. An extended mixture model for the simultaneous treatment of small-scale and large-scale interfaces

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 8, 20 July 2014, Pages: 547–574, Santiago Márquez Damián and Norberto M. Nigro

    Article first published online : 20 MAR 2014, DOI: 10.1002/fld.3906

  17. A depth-integrated non-hydrostatic finite element model for wave propagation

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 976–1000, Zhangping Wei and Yafei Jia

    Article first published online : 29 JUL 2013, DOI: 10.1002/fld.3832

  18. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Article first published online : 15 MAY 2013, DOI: 10.1002/fld.3803

  19. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3917

  20. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Article first published online : 20 JUL 2011, DOI: 10.1002/fld.2620